# SDR 95FDEA01231

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 380 RBL 26 TO 32, MAIN CARGO FLOORBEAM UPPER FLANGE IS CRACKED AND CORRODED.  REMOVED CRACKED AND CORRODED SECTION OF UPPER FLANGE OF BS 380 RBL 16.75 AND 35.25 RBL, FLOORBEAM.  FABRICATED DOUBLER PER SRM 53-10-8 PG 2A.  INSTALLED FLOORBEAM REPAIR PER SRM 53-10-8 PG 2A.
